If anyone is familiar w/ these symptoms any help would be appreciated.
If i was wondering if anybody was familiar with these type of symptoms.
For the second time in less than a month have woke up with face and body tingling/numb. The tingling is around my mouth
and my upper part of my face. All day both my legs and arms have been getting the falling asleep sensation as i sit. Soon as i get up to walk it all goes away.
Also been experiencing dull aches on top of my head, not headaches, Not really painful just random dull sensations on different sides of my head from time to time. The sensations tend to get worse when i'm on the treadmill. One day had these sharp almost stabbing sensations behind my left ear and on top of my head, but that was only one day. I don't know if my neck has anything to do w/ it, but i can feel what i believe are my lymph nodes on both sides of my neck.
I just got over a real bad sinus infection and a cold, so if that has anything to do with it i don't know. I've checked my blood pressure yesterday and it was normal.
All this started on the 9th of December, i had a sinus infection that lasted 2 weeks, that's when all this started, so i didn't know if it was a side effect from all the meds i was taking at the time. But now that i'm off the meds, this sensation has came back again. so it couldn't be the meds.
I have a family history of diabetes, high blood pressure and heart disease. I've gotten blood work done recently everything was "normal'
according to the physician. EKG a year ago, no signs of heart trouble.
I was told the brain controls the face? So if i'm having tingling in my face that has to do with my brain correct? Or could it be something else? Any help is appreciated.
Any yes i don't have insurance so i'm asking this here, before i got off and pay 1000's for an mri or ct scan.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?